# SDR ASOA200900368

- Difficulty date: April 1, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N973EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7575
- Aircraft time: 16,461 hours, 13,897 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Failed
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL ON TAKEOFF FLAPS STUCK ON 8FT.  EMERGENCY DECLARED, A/C RETURNED TO ATL AFTER T/O.  THIS SDR WILL REMAIN OPEN PENDING MTC DETERMINATION OF AN APPROPRIATE CORRECTIVE ACTION.  FLT 5108 DEL 38 MINS.  SKEW DETECTION SYSTEM.  REMOVED AND REPLACED LT NR 3 AND 4 SKEW SENSOR IAW CRJ 200 AMM 27-51-15 OPS CHECK GOOD DEFER CLEARED.
